# SDR R61A201908193857

- Difficulty date: July 30, 2019
- Submitted: August 19, 2019
- Operation: Air carrier
- Aircraft: N653RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000076
- Aircraft time: 40,044 hours, 24,942 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 17062783001
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND CRACK ON RIB 11A INTERNALLY ON LH HORIZONTAL BETWEEN MID SPAR AND FRONT SPAR JUST AFT OF 5TH RIVET FROM FRONT SPAR UPPER RIVET
ROW.  PERFORMED PERMANENT REPAIR TO RIB 11A OF THE LH HORIZONTAL BY MEANS OF REMOVING DAMAGED ANGLES AND FABRICATING AND INSTALLING NEW ANGLES ONTO THE ORIGINAL RIB 11A IAW ETD 2019-107077
REV A. A/C REMAINS IN CHECK.
